# SDR DHL2005740552

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STRINGER SPLICE FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-30-2 AT STR 28 LT BS 480, FABRICATED NEW STRINGER SPLICE MAT USED 7075T6 .040 PO 9001068 DIM 13" BY 4" IAW B727 SRM 51-20-1 AND 53-10-2 FIG 9.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED SPLICE REPAIR IAW B727 SRM 51-20-1 AND 53-10-2 FIG 9.
